# SDR FQAR20170919085

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: General aviation
- Aircraft: N286PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496109
- Aircraft time: 9,326 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 89366003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT ENGINE NR 2 EXHAUST STACK WAS FOUND CRACKED AT FLANGE AT CYLINDER HEAD. CRACK FOLLOWED WELD AND WAS APPROX 180° AROUND CIRCUMFERENCE OF STACK.
